# SDR AALA202209280230

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A300*
- Aircraft serial: 5751
- Aircraft time: 28,176 hours, 11,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTED DOOR L1 DIFFICULT TO OPERATE. MAINTENANCE LUBRICATED GUST LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
